# SDR AALA202108186120

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 20,837 hours, 8,163 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Condition: Missing
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER'S SLIDE WINDOW MISSING BOTTOM FORWARD BEARING. INSTALLED BEARING PER AMM 56-12-00
